# SDR R61A2021101500801

- Difficulty date: October 14, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 19,810 hours, 13,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 11640
- Condition: Inoperative
- Location: Zone 100
- Part time: 19,810 hours, 13,274 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ILLUMINATED ABOVE R2 DOOR. R&R EMERGENCY LIGHT POWER UNIT #4.
